Adequate treatment for the acne like spots in my chest.
i have acne-like spots in my chest and belly the past two months, have visited different doctors that prescribed me different treatments, but so far nothing seems to make the spots go away.
So in the beginning the first dermatologist have told me that it was just an irritation due to shaving. She prescribed me a topical corticosteroid cream (betamethasone propionate). After two weeks the irritation became even worse and started expanding in my belly and neck.
Then i went to another dermatologist who told me that i probably have fulliculitis and the fact that i took the corticosteroid cream made the problem much worse. then he prescribed me oral antibiotics (minocycline) as well as a topical antibiotic cream named Indoxyl (the active substances were clyndamycin and benzoyl peroxide). after two weeks of applying this treatment there was no apparent improvement but also the spots stopped increasing that much (although still increasing).
then i visited another dermatologist that told me that the rash was due to the use of beta agonist (i had bronchitis) or maybe even a mix of both problems (fulliculitis due to shaving and the corticosteroid that i was taking for the bronchitis). then she prescribed me an additional antiseptic gel to shower and she told me instead of the cream that i was using to use another topical antibiotic named Dalacin, after the cream that i was using was finished.
after i changed the topical antibiotic (two weeks ago) my skin started changing (because of the Indoxyl cream) whereas most of the spots did go away. but unfortunately the last 10 days instead of reducing the spots are once more increasing. at that point i need to mention that i have stopped taking the oral antibiotic because i had to take another antibiotic (due to an operation that i had).
the thing is that the spots are coming once again and i feel like the treatment that i am taking right now doesn't really help...
the problem is that i don't know what i should do to prevent the acne coming again and get rid of the remaining spots.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.